Results 1 to 6 of 6
Pink ovalish pill with cursive V 5114
  1. #1
    kevin wally is offline New Member
    Join Date
    Jan 2007
    Location
    , , USA.
    Posts
    4

    Default Pink ovalish pill with cursive V 5114

    i found these in my sons room, are these a drug of abuse? is he getting high?

  2. #2
    kevin wally is offline New Member
    Join Date
    Jan 2007
    Location
    , , USA.
    Posts
    4

    Default

    oh yeah, and what kind of pill is it? i forgot that too... [:I]

  3. #3
    ariadaun Guest

    Default

    It has been ID'd a few dozen times here. Just for future reference, use the search feature in the upper right corner of the screen, type in the number on the pill, and odds are you fill find your answer.

    See the following for ID:

    https://www.drugs.com/forum/topic.as...archTerms=5114

    https://www.drugs.com/forum/topic.as...archTerms=5114

  4. #4
    kevin wally is offline New Member
    Join Date
    Jan 2007
    Location
    , , USA.
    Posts
    4

    Default

    thank you i appreciate it but the bigger question is: is the darvocet a pill that my son can abuse to get a buzz? cuz im very worried

  5. #5
    ariadaun Guest

    Default

    quote:Originally posted by kevin wally

    thank you i appreciate it but the bigger question is: is the darvocet a pill that my son can abuse to get a buzz? cuz im very worried
    Absolutely. Many people are addicted to darvocet and similar pills and you can definitely get a buss from them. They are addictive.

    "Propoxyphene may be habit forming. Physical and/or psychological dependence can occur, and withdrawal effects are possible if the medication is stopped suddenly after prolonged or high-dose treatment. Do not stop taking Darvocet suddenly without first talking to your doctor if you have been taking it continuously for more than 5 to 7 days. Your doctor may want to gradually reduce the dose." (https://www.drugs.com/darvocet.html)

    You may also want to read: http://en.wikipedia.org/wiki/Darvocet

    Your son could overdose on this medication as well depending on how much he takes, cause liver damage, develop a nasty addiction, etc. It is an opioid analgesic, much like codeine, >>>>>> and morphine and is not something a kid should be playing around with for kicks.

  6. #6
    kevin wally is offline New Member
    Join Date
    Jan 2007
    Location
    , , USA.
    Posts
    4

    Default

    wow thank you im glad i asked. im telling my sonexaactly what u said

Similar Threads

  1. Pink Pill 5114 V
    By HaydenLette in forum Pill Identification
    Replies: 2
    Last Post: 04-27-2008, 07:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22